# SDR CALA2024073002135

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 116,563 hours, 12,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019  DR 3R EMER LIGHT BATTERY M33404 TEST FAIL. TRANSFER REF.NON-ROUTINE HX NRC WO.3358798.   DR 3R EMER LIGHT BATTERY M33404 REPLACED AND TESTED NORMAL I.A.W AMM 33-51-06.
